# SDR IPXA2025092167607

- Difficulty date: September 8, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 30,199 hours, 4,418 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771435
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, AFT SIDE OF STA 2180 S-18L (LEVEL1) (REPAIR) INSPECTION COMPLETED FOR EGAT WORK SHEET NO.50700 STEP  30 - RESPECTIVELY PART MARK THE REPAIR PARTS. RII COMPLETED FOR EGAT WORK SHEET NO.50700 STEP  31.
